Hail, Cleburne
- When
- April 6, 10:53 AM CST
- Where
- Cleburne County, 3 mi S of Edgemont
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.550, -92.183
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 6, 10:18 AM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1118 AM CDT SUN APR 6 2003 SHOWERS AND THUNDERSTORMS CONTINUE. UPDATED FORECAST FOR NEW SEVERE THUNDERSTORM AND TORNADO WATCHES. SEVERE THUNDERSTORMS AND TORNADOES ARE EXPECTED TODAY. ALSO...LOWERED TEMPERATUES A BIT...50 NORTH TO 70 SOUTH. .LZK...NONE. 51
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EARLY THIS MORNING...A STATIONARY FRONT WAS LOCATED JUST TO THE SOUTH OF ARKANSAS. THE BOUNDARY IS FORECAST TO RETURN SLOWLY NORTHWARD BACK INTO THE STATE LATER TODAY AS LOW PRESSURE TRACKS EASTWARD FROM OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE TODAY AS THE WARM FRONT LIFTS SLOWLY NORTHWARD. BY THIS AFTERNOON AND EVENING...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP IN THE WARM AND UNSTABLE AIRMASS SOUTH OF THE WARM FRONT ACROSS CENTRAL AND SOUTHERN ARKANSAS. SOME OF THESE STORMS WILL LIKELY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. OVER NORTHERN ARKANSAS...THE GREATEST SEVERE WEATHER THREAT TODAY AND EARLY TONIGHT IS LIKELY TO BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TO BE REQUIRED LATER TODAY AND EARLY TONIGHT...ESPECIALLY OVER THE SOUTHERN HALF OF ARKANSAS. 44
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 AM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0920 AM WARREN AR .75 INCH HAIL
04/06/03 BRADLEY REPORTED BY LAW
ENFORCEMENT OFFICIAL.
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1128 AM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1050 AM LITTLE ROCK AR 1 INCH HAIL
04/06/03 PULASKI SEVERAL REPORTS OF HAIL
RANGING FROM 1/2 INCH
TO 1 INCH IN DIAMETER.
1055 AM MABELVALE AR .88 INCH HAIL
04/06/03 PULASKI NICKEL SIZE HAIL
COVERED THE GROUND.
REPORTED BY OFF-DUTY
NWS EMPLOYEE.
1112 AM SHERWOOD AR .75 INCH HAIL
04/06/03 PULASKI REPORTED BY PUBLIC.
1114 AM 4 N SHERWOOD AR 1 INCH HAIL
04/06/03 PULASKI HAIL THE SIZE OF
QUARTERS IN GRAVEL RIDGE.
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1000 AM 4 SW FRESNO AR .88 INCH HAIL
04/06/03 LINCOLN NICKEL SIZE HAIL AT
CANE CREEK STATE PARK.
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1150 AM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1038 AM CASSCOE AR 1.75 INCH HAIL
04/06/03 ARKANSAS REPORTED BY PUBLIC.
1050 AM HOLLY GROVE AR 1.75 INCH HAIL
04/06/03 MONROE REPORTED BY PUBLIC.
28The Little Rock radar (KLZK), 80 km away, was scanning. The volume nearest the first event began at 16:54 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5350967.